Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 300, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 20, 2007, 10:26 PM CDT for Story County, Iowa. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2007, 10:26 PM CDT (03:26 UTC)
- Expired
- Aug 20, 2007, 11:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Story County, IA
The radar
The Des Moines radar (KDMX), 46 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 8:10 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 210325 SVRDMX IAC169-210415- /O.NEW.KDMX.SV.W.0300.070821T0326Z-070821T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1026 PM CDT MON AUG 20 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STORY COUNTY IN CENTRAL IOWA... * UNTIL 1115 PM CDT * AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AMES...OR ABOUT 31 MILES NORTH OF DES MOINES...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEVADA BY 1040 PM CDT... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 106 AND 123. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR IOWA. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4221 9325 4194 9324 4190 9370 4214 9371 TIME...MOT...LOC 0326Z 257DEG 29KT 4204 9363 $$ SMALL
2 follow-up statements
000
WWUS53 KDMX 210353
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1053 PM CDT MON AUG 20 2007
IAC169-210415-
/O.CON.KDMX.SV.W.0300.000000T0000Z-070821T0415Z/
STORY IA-
1053 PM CDT MON AUG 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR STORY COUNTY...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR COLO...OR ABOUT 36 MILES NORTH OF DES
MOINES...MOVING EAST AT 35 MPH.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 106 AND 123.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY AWAY FROM WINDOWS.
AT 1049 PM...PEA SIZED HAIL WAS REPORTED IN NEVADA BY THE STORY
COUNTY SHERIFF.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR IOWA.
LAT...LON 4215 9365 4221 9326 4218 9325 4215 9326
4215 9325 4197 9324 4194 9325 4191 9362
TIME...MOT...LOC 0353Z 261DEG 31KT 4207 9331
$$
SMALL000
WWUS53 KDMX 210415
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1115 PM CDT MON AUG 20 2007
IAC127-210445-
/O.CON.KDMX.SV.W.0302.000000T0000Z-070821T0445Z/
MARSHALL IA-
1115 PM CDT MON AUG 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN MARSHALL COUNTY...
AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR LAUREL...OR ABOUT 37 MILES NORTHEAST OF
DES MOINES...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAUREL AND HAVERHILL BY 1120 PM CDT...
FERGUSON BY 1130 PM CDT...
GILMAN BY 1135 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR IOWA.
LAT...LON 4186 9324 4195 9324 4196 9277 4188 9278
4186 9277 4187 9301 4186 9302
TIME...MOT...LOC 0415Z 264DEG 31KT 4187 9301
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:25 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Aug 20, 6:25 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 625 PM CDT MON AUG 20 2007 .AVIATION DISCUSSION UPDATED. .DISCUSSION... DIFFICULT FORECAST TO DEAL WITH AS NONE OF THE MODELS HANDLED THE MORNINGS CONVECTION WELL AT ALL WHICH LEAVES US QUITE CLOUDED OVER THIS AFTERNOON. MESOANALYSIS HAS MU CAPES OF 2-3K OVER THE WESTERN CWA AND THERE ARE LESS CLOUDS IN THIS AREA. THE CAVEAT IS THAT THE ATMOSPHERE IS PRETTY WORKED OVER AND THE SHOWERS CURRENTLY ONGOING THERE ARE FALLING APART. LOOKS LIKE THE REMAINDER OF THE AFTERNOON SHOULD BE RELATIVELY QUIET. FOR TONIGHT...THE TAIL END OF THE SHORTWAVE OUT WEST LIFTS ACROSS THE CWA AND WILL BE AIDED BY A 35-50KT LLJ DEVELOPING ACROSS THE AREA BY 06Z. EXPECT DEVELOPMENT TONIGHT INTO THE EARLY MORNING HOURS. THE STRONGEST STORMS WILL BE ONCE AGAIN ACROSS THE NORTH...MAINLY ALONG AND NORTH OF HIGHWAY 20 BUT WITH THAT STRONG A LLJ...WIDESPREAD STORMS WITH HEAVY RAIN COULD OCCUR OVER A LARGE PART OF THE CWA. THE PATTERN DOES NOT CHANGE MUCH THROUGH THE REST OF THE WEEK AS THE FRONTAL BOUNDARY REMAINS NEARLY STATIONARY OVER IOWA AIDED BY A TROPICAL MOISTURE TAP AND A STRONG LLJ IN PLACE. BEST CHANCES AT THIS POINT APPEAR TO BE EVENING AND OVERNIGHT WITH SOME LINGERING PRECIP IN THE MORNING. HAVING SAID ALL THIS...THE MODELS DO SEEM TO TARGET 12Z THURSDAY THROUGH 00Z AS A PERIOD WHERE ANOTHER FAIRLY STRONG SHORTWAVE MOVES ACROSS THE CWA. I HAVE PLACED HIGHER POPS IN THE GRIDS FOR THE ENTIRE THURSDAY PERIOD AS A RESULT. THERE IS LITTLE CHANGE IN THE PATTERN THROUGH THE WEEKEND SO THE EXTENDED IS DRY CURRENTLY FOR THE WEEKEND WITH PRECIP CHANCES ENTERING THE PICTURE AGAIN EARLY NEXT WEEK. WILL NEED TO MONITOR THIS AS WELL. FLOODING WILL CONTINUE TO BE THE MAIN THREAT AND CURRENT WATCHES MAY NEED TO BE EXTENDED THROUGH THURSDAY. FOR NOW I WILL LET THEM RIDE THROUGH WEDNESDAY TO SEE HOW THE MODELS CONTINUE TO RESOLVE THE THURSDAY SYSTEM. && AVIATION 21/00Z... BOUNDARY LINGERS OVER THE NORTHERN PORTION OF THE STATE WITH LOW TO WEST. STRONGER FRONT LIES ACROSS IA/NE BORDER WITH WITH MOISTURE POOLED ALONG THE BOUNDARY. MODELS SUGGEST THAT CONVECTION WILL INCR LATE THIS EVENING ACROSS THE FORECAST AREA AS MOISTURE TRANSPORT INCREASES OVER FORECAST RTES. HAVE KEPT THUNDER CHANCES WITH TEMPO RATHER THAN LENGTHY PDS OF THUNDER. LOOKS LIKE ACTIVITY MAY BE MORE PROGRESSIVE AND END TOWARD 12Z. VSBYS WILL COME DOWN TO MVFR/IFR CAT ONCE THUNDER COMMENCES. /REV && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH 7 PM MONDAY THROUGH NOON WEDNESDAY IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060- IA070>073-IA081>083-IA092>094- && SHORT TERM/LONG TERM...FAB AVIATION...RD/REV
Hazardous weather outlook, Aug 20, 7:55 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 755 PM CDT MON AUG 20 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>073- 081>083-092>094-212100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR- MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR- 755 PM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WEST CENTRAL IOWA AND SPREAD EAST ACROSS CENTRAL IOWA OVERNIGHT. TONIGHT STORMS THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL WITH 2 TO 4 INCHES POSSIBLE IN THE HEAVIER STORMS. WITH SEVERAL NIGHTS ALREADY OF HEAVY RAINS THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE POSSIBLE MAINLY WEST OF HIGHWAY 14 WITH QUARTER SIZED HAIL AND 65 MPH WINDS...MAINLY BEFORE MIDNIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING. A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED. IAZ061-062-074-075-084>086-095>097-212100- JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE- APPANOOSE-DAVIS- 755 PM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA MAINLY EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 80. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP TONIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT WITH ONE TO THREE INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED. DONAVON/REV
In the hours before
Local storm report, Aug 20, 9:32 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
932 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 4 N GRAVITY 40.82N 94.74W
08/20/2007 E65 MPH TAYLOR IA TRAINED SPOTTER
ESTIMATED 55 MPH SUSTAINED WITH 65 MPH WIND GUSTS. HEAVY
RAIN WITH 0 VISIBILITY.
&&
FBOKSALocal storm report, Aug 20, 9:34 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND DMG 5 S CORNING 40.92N 94.72W
08/20/2007 ADAMS IA TRAINED SPOTTER
WINDS ESTIMATED TO 60 MPH. MEDIUM SIZED LIMBS COMING OFF
TREES.
&&
KJLocal storm report, Aug 20, 9:56 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
956 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND GST CRESTON 41.06N 94.36W
08/20/2007 M61 MPH UNION IA MESONET
MEASURED KCCI SCHOOLNET SITE.
&&
RKINNEYLocal storm report, Aug 20, 10:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1004 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL MANSON 42.53N 94.54W
08/20/2007 M1.00 INCH CALHOUN IA TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN MANSON. FEW STONES
SLIGHTLY LARGER THAN QUARTERS.
&&
FBOKSALocal storm report, Aug 20, 10:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1020 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL JOHNSTON 41.69N 93.70W
08/20/2007 M0.25 INCH POLK IA NWS EMPLOYEE
QUARTER SIZED HAIL AT THE NWS.
&&
FBOKSALocal storm report, Aug 20, 10:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1023 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL JOHNSTON 41.69N 93.70W
08/20/2007 M1.00 INCH POLK IA NWS EMPLOYEE
QUARTER SIZED HAIL AT THE NWS.
&&
FBOKSAThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:08 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 67 min |
| Aug 20, 8:32 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 58 min |
| Aug 20, 8:37 PM CDT | Severe Thunderstorm Warning | DMX | Adams | 53 min |
| Aug 20, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor | 53 min |
| Aug 20, 9:23 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 67 min |
| Aug 20, 9:28 PM CDT | Severe Thunderstorm Warning | DMX | Adams | 31 min |
| Aug 20, 9:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Aug 20, 9:56 PM CDT | Flash Flood Warning | DMX | Calhoun | 6 hr |
| Aug 20, 10:03 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 42 min |
| Aug 20, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 39 min |
| Aug 20, 10:08 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold | 52 min |
| Aug 20, 10:11 PM CDT | Flash Flood Warning | DMX | Boone | 6 hr |
| Aug 20, 10:14 PM CDT | Severe Thunderstorm Warning | DMX | Clarke | 46 min |
| Aug 20, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 45 min |
| Aug 20, 10:16 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 44 min |
| Aug 20, 10:22 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 38 min |
| Aug 20, 10:49 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 41 min |
| Aug 20, 10:59 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 46 min |
| Aug 20, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 39 min |
| Aug 20, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall | 39 min |
| Aug 20, 11:33 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Aug 20, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 42 min |
| Aug 21, 1:57 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 5 days |
| Aug 21, 2:52 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 38 min |
| Aug 21, 3:30 AM CDT | Severe Thunderstorm Warning | DMX | Warren | 45 min |
| Aug 21, 4:24 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 51 min |
| Aug 21, 10:11 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 4 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.